# SDR QXEA200301348

- Difficulty date: October 24, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,419 hours, 19,126 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER FAILED TO ARM ON TAKEOFF ROLL.  ABORTED TAKEOFF.  PERFORMED FUNCTION TEST OF POWER LEVER LIMIT SWITCHES, AUTO FEATHER ARMING INITIATES WITHIN TEST CHART OF DHC AMM 61-26-00, FIGURE 501.  NO FAULTS FOUND.  NO PARTS REPLACED, AIRCRAFT RETURNED TO SERVICE.
